# SDR CALA2013072990047

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 89,534 hours, 5,346,007 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Center Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAXIING OUT, CENTER FUEL PUMPS CYCLING ON AND OFF.  FOUND CENTER TANK FUEL LOAD AT 1100 LBS USING FUEL STICK METHOD.  CENTER TANK PUMP OPS NORMAL.
